Our expert says:
You could have developed an irritable bowel due to all the surgery. With your history ( and I know this is the last thing you want to do) one should exclude an acute abdomen, so a quick exam by your GP to ensure that there aren't any acute problems is necessary. He needs to look at your bowel patterns, and see if you have any signs of gastritis ( stomach lining inflammation - could be due to lot of paintablets) or peptic ulcer. He may need to check your blood for anemia or iron deficiency (you probably lost a lot of blood in the process). I would also check your blood sugar and do an urine test to exclude Urine tract infection. If all the tests are negative and the colon is tender, with either constipation or diarrhoea or a combination of both, bloating and cramping, an irritable bowel could be the culprit. He will then have to give you medication for the cause of the abdominal discomfort. I really hope that it is not anything acute and that the cause is easily found and treated!
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.